# SDR SWAA2016021649142

- Difficulty date: January 12, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,727 hours, 48,707 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER RIB CHORD CRACKED ON WBL 135.50, BETWEEN STRINGER 2 - 3.  REPAIRED LOWER RIB CHORD IAW EA.
